# SDR C2XA09TY092

- Difficulty date: May 11, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N16112
- Make and model: Emb EMB-145XR
- Aircraft serial: 145660
- Aircraft time: 18,511 hours, 13,652 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Mount Fitting
- Part number: 14575001409
- Part serial: NC1741
- Condition: Corroded
- Location: Engine Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING C-CHECK SMALL PITS WERE FOUND AT 3 MOUNT POINT HOLES ON THE NR 2 ENGINE INTAKE.  THE 3 HOLES WERE REPAIRED IAW EC 5420-01158.  A/C STILL IN C-CHECK.
